×

zbMATH — the first resource for mathematics

Uniqueness for elliptic equations when a parameter is large. (English) Zbl 0526.35032

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burnell, J.; Lacey, A.A.; Wake, G., The reaction diffusion equations part II, uniqueness of solution in some special cases, J. austral. math. soc., 24B, 392-416, (1983) · Zbl 0515.35030
[2] Dancer, E.N., On the structure of solutions of an equation in catalysis theory when a parameter is large, J. diff. equations, 37, 404-437, (1980) · Zbl 0417.34042
[3] Gidas, B.; Ni, W.; Nirenberg, L., Symmetry and related problems by the maximum principle, Comm. math. phys., 68, 209-243, (1979) · Zbl 0425.35020
[4] Gidas, B.; Spruck, J., Global and local behaviour of positive solutions of nonlinear elliptic equations, Comm. pure applied math., 34, 525-598, (1981) · Zbl 0465.35003
[5] Lions, P.L., On the existence of positive solutions of semilinear elliptic equations, SIAM review, 24, 441-448, (1982)
[6] Shivaji, R., Uniqueness results for a class of positone problems, Nonlinear analysis, 7, 223-230, (1983) · Zbl 0511.35035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.